On application of linear algebra in classification cubic s-regular graphs of order 28p
Завантаження...
Файли
Дата
Автори
Назва журналу
Номер ISSN
Назва тому
Видавець
Інститут прикладної математики і механіки НАН України
Анотація
A graph is s-regular if its automorphism group acts regularly on the set of s-arcs. In this paper, by applying concept linear algebra, we classify the connected cubic s-regular graphs of order 28p for each s ≥ 1, and prime p.
Опис
Теми
Цитування
On application of linear algebra in classification cubic s-regular graphs of order 28p / A. Imani, N. Mehdipoor, A.A. Talebi // Algebra and Discrete Mathematics. — 2018. — Vol. 25, № 1. — С. 56-72. — Бібліогр.: 24 назв. — англ.